# SDR UIEA2017102502035

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tube
- Part number: 60B9240725
- Condition: Damaged
- Location: Apu Fuel Feed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL FEED TUBING FOUND DAMAGED.  APU FUEL FEED TUBE WAS REPLACED.
